Interesting Esoterica

The Mathematics of Musical Instruments

Article by Hall, Rachel W. and Josic, Kresimir
  • Published in 2001
  • Added on
In the collection

Links

Other information

journal
The American Mathematical Monthly
number
4
pages
347
volume
108

BibTeX entry

@article{Hall2001,
	author = {Hall, Rachel W. and Josic, Kresimir},
	journal = {The American Mathematical Monthly},
	month = {apr},
	number = 4,
	pages = 347,
	title = {The Mathematics of Musical Instruments},
	url = {http://www.jstor.org/stable/2695241?origin=crossref},
	volume = 108,
	year = 2001,
	urldate = {2010-07-24},
	collections = {Music}
}